MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Codes Filling Problem (1233); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for syringe not fully aspirating and several needles being bent.Customer stated that the syringe is pulling air in the syringe and a few needles were bent.Customer is using the syringe for his dog.Customer does not currently have any of the syringes that are working properly.Customer states that he discarded the syringes that were bad.Medical attention is not reported as a result.The product storage location is undisclosed.The syringes lot manufacturer¿s expiration date is 05/28/2022 and open date is 6 months ago.

Brand Name
SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10247644
Report Number1000113657-2020-00468
Device Sequence Number3143370
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2022
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP19133
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/11/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1